By Topic

Invariance of the strict Hurwitz property for bivariate polynomials under coefficient perturbations

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Kim, K.D. ; Dept. of Electr. Eng., Pennsylvania State Univ., University Park, PA, USA ; Bose, N.K.

A result is given that enables one to determine the interval within which the coefficients of a real bivariate polynomial might be allowed to vary, centered around their respective nominal values, so that the strict Hurwitz property remains invariant. These results are suitable for generalization to multivariate polynomials with complex coefficients. Applications can be found in branches of network and control theory concerned with robust stability analysis. Such analysis should be of interest because of the established role of multivariate realizability theory in systems research and also because of the increasing importance that is being attached to the design of multidimensional feedback control systems.<>

Published in:

Automatic Control, IEEE Transactions on  (Volume:33 ,  Issue: 12 )